# SDR AALA202110077644

- Difficulty date: September 21, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,840 hours, 30,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348011521203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON LAVATORY SERVICE PANEL CUT OUT REINFORCEMENT PLATE AT FR 65 AND S39R. REPLACED REINFORCEMENT PLATE PER SRM 51-72-11 AND EA 330800.
